# SDR C2XA01IA135

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cover
- Part number: 800326
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

GPT - FLIGHT 4110, THE CREW REPORTED THAT THE NR 2 ENGINE POWER LEVER WOULD NOT RETARD.  THE CREW SHUTDOWN THE NUMBER 2 ENGINE AS A PRECAUTION, AND THE AIRCRAFT LANDED AT GPT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE A/C GENERATOR LUG COVER TO BE BLOCKING THE POWER LEVER CONTROL AT THE HMU.  MAINTENANCE REMOVED THE COVER FROM THE HMU AREA, REINSTALLED THE COVER IN ITS APPROPRIATE LOCATION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
